JETIREXPLORE- Search Thousands of research papers



Published in:

Volume 5 Issue 6
June-2018
eISSN: 2349-5162

Unique Identifier

JETIR1806524

Page Number

150-154

Share This Article


Title

Cordial Labeling Of One Point Union Of Double -Tail C5 Garphs and their invariance.

ISSN

2349-5162

Cite This Article

"Cordial Labeling Of One Point Union Of Double -Tail C5 Garphs and their invariance.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org), ISSN:2349-5162, Vol.5, Issue 6, page no.150-154, June-2018, Available :http://www.jetir.org/papers/JETIR1806524.pdf

Authors

Abstract

: We discuss graphs of type G(k) i.e. one point union of k-copies of G for cordial labeling. We take G as double-tail graph. A double-tail graph is obtained by attaching a path Pm to apair of adjacent vertices of given graph. It is denoted by double-tail(G,Pm) where G is given graph. We take G as C5 and restrict our attention to m = 2 in Pm and consider upto three pendent edges attached at a pair of adjacent vertices . Further we consider all possible structures of G(k) by changing the common point in one point union and obtain non-isomorphic structures. We show all these structures as cordial graphs. This is called as invariance of different structures of G(k) under cordial labeling.

Key Words

cordial, one point union, double-tail graph, cycle, labeling

Cite This Article

"Cordial Labeling Of One Point Union Of Double -Tail C5 Garphs and their invariance.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 6, page no. pp150-154, June-2018, Available at : http://www.jetir.org/papers/JETIR1806524.pdf

Publication Details

Published Paper ID: JETIR1806524
Registration ID: 183666
Published In: Volume 5 | Issue 6 | Year June-2018
DOI (Digital Object Identifier):
Page No: 150-154
ISSN Number: 2349-5162

Download Paper

Preview Article

Download Paper




Cite This Article

"Cordial Labeling Of One Point Union Of Double -Tail C5 Garphs and their invariance.", International Journal of Emerging Technologies and Innovative Research (www.jetir.org | UGC and issn Approved), ISSN:2349-5162, Vol.5, Issue 6, page no. pp150-154, June-2018, Available at : http://www.jetir.org/papers/JETIR1806524.pdf




Preview This Article


Downlaod

Click here for Article Preview